This community is for discussions relating to Post Traumatic Stress Disorder (PTSD). Please note, this community is not monitored by professionals, rather questions will be answered by other members of the community.
sometimes it takes trial+error when it comes to meds also these types of pills take time to help regulate your symptoms and the side effects come and go how long have you been taking your pills and at what frequency do you take them the best thing i can say i s be patient ok :)
nate i was on ativan you have to give it time to transition and for your body to get used to it upping your dose is not a good idea cyourself because you could go into respitory arrest ativan in large doses affects your breathing and can slow it dow badly if you take to much talk to your doc maybe its just not the right med for you be careful and good luck my friend
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.